# SDR 01FDEA00350

- Difficulty date: May 15, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C WILL NOT PRESSURIZE, EITHER PACK ANY BLEED SOURCE, MANUAL OR AUTO MODE.  NO DOOR LIGHTS ILLUM ON 2ND OFF PNL. R&R LT & RT OUTFLOW VALVE & CABIN PRESSURE CONTROLLER PER 727 MM 21-30-051-4, 21-31-010-4 & 21-30-000-5.
